MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; TRACHEOSTOMY

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; TRACHEOSTOMY
Model Number 101/815/080
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 05/27/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Information received a smiths medical tracheostomy|pvc - portex tubes bluselect was in study and was found to be deviated into the chest wall, making it difficult to remove the inner cannula, this in turn caused chest pressure to the patient.

Brand Name
PORTEX
Common Device Name
TRACHEOSTOMY
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key12051031
Report Number3012307300-2021-06447
Device Sequence Number20405816
Product Code BTO
UDI-Device Identifier15019517077360
UDI-Public15019517077360
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number101/815/080
Device Catalogue Number101/815/080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer06/15/2023
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown